# SDR TWAA0103303

- Difficulty date: February 20, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 54,497 hours, 28,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE FROM ROW 1 THRU 5, THE FWD GALLEY EXIT SIGN, AND ROW 19 AND 20 EGRESS LIGHTS.  REMOVED MOISTURE FROM CONNECTORS FOR FWD CABIN EGRESS LIGHTS, REPLACED BATTERY PACK FOR EXIT LIGHT, AND CLEANED AND RESEATED FLOOR LIGHTS IN MID CABIN.  CHECK-C 2-12-00 STL.
